Few days ago i had a cut on my hand... i went and bought polyposporin from the pharmacy and applied to it for few days then yesterday i started seeing the area with so much little pimples and its huge red around it. and it is also leeking yellow liquid. its not in major pain but its ithcing like crazy and i am really scared. i havent gone to c the doctor but i need to heal faster. pls help me if you can, attached is the picture of the cut. also my neck, side of my face getting the same rash pimples from my hand... pls help.. i will greatly appreciate it.
Unfortunately there were no pictures attached. From your post I assume that the rash is spreading and in such cases viral infections and bacterial infection like impetigo need to be ruled out. It causes blister like sores on the body.
Primarily caused by Staphylococcus aureus and sometimes by Streptococcus pyogenes. Topical and oral antibiotics are the treatment of choice. My sincere advice would be to consult a dermatologist and get them prescribed after getting the diagnosis confirmed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.